# SDR COMA9710301

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12039724001
- Condition: Corroded
- Location: Exit Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 4C TASK 5320-152-01I, THE LOWER ANGLE AT THE AFT EMERGENCY EXIT DOOR CUTOUT, WAS FOUND CORRODED.  REPLACED PER SRM STANDARD PRACTICES.
